# SDR IPXA2018052129849

- Difficulty date: April 16, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 84,014 hours, 17,452 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74411
- Condition: Corroded
- Location: Bs 1239
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, CORROSION ON THE SKIN AT BS 1239 S-15 LBL 87 TO LBL 98.  REPAIRED IAW EA 011-5730-01-A7241 REV IR AND EO MD11-5730-68388-A. (MINOR)
